# SDR AALA202112298243

- Difficulty date: December 16, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A300*
- Aircraft serial: 5269
- Aircraft time: 29,745 hours, 11,821 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF #2 HINGE BEARING OF RH HORIZONTAL STABILIZER. REPLACED HINGE FITTING WITH NEW IAW A321 AMM 55-16-42.
